# SDR DALA2025093007090

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 34,748 hours, 13,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7751028) EMERGENCY EXIT LIGHTS AT SEATS 19/20ABC AND 19 DEF INOP. REMOVED AND REPLACED BATTERY PACK M1694 PER B737 AMM 33-51. OPS CHK GOOD.
